# SDR AALA202410293030

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 36,250 hours, 14,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21131
- Condition: Deformed
- Location: Zone 800
- Part time: 8,809 hours, 4,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 831 ESCAPE SLIDE IS DEFORMED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
